Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Search for largest polyhedra

Author: Donald W. Grace
Journal: Math. Comp. 17 (1963), 197-199
Corrigendum: Math. Comp. 17 (1963), 487-488.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Pólya, ``Mathematics as a subject for learning plausible reasoning,'' The Mathematics Teacher, v. 52, 1959.
  • [2] Michael Goldberg, ``The isoperimetric problem for polyhedra,'' Tôhoku Mathematical Journal, v. 40, April 1935, p. 226-236.
  • [3] L. Fejes Tóth, Lagerungen in der Ebene auf der Kugel und im Raum, Springer-Verlag, 1953. MR 0057566 (15:248b)

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society